×

Found 2,212 Documents (Results 1–100)

100
MathJax

On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set. (Russian. English summary) Zbl 07501562

Ufim. Mat. Zh. 13, No. 3, 129-154 (2021); translation in Ufa Math. J. 13, No. 3, 126-151 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

On a regularisation of a nonlinear differential equation related to the non-homogeneous Airy equation. (English) Zbl 07491558

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 99-106 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Application of resurgent analysis to the construction of asymptotics of linear differential equations with degeneration in coefficients. (English. Russian original) Zbl 1472.34157

J. Math. Sci., New York 257, No. 1, 61-73 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 61-73 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic roussarie fields with degenerate quadratic part. (English. Russian original) Zbl 1477.34056

Russ. Math. Surv. 76, No. 2, 366-368 (2021); translation from Usp. Mat. Nauk 76, No. 2, 183-184 (2021).
MSC:  34C05 34C20 58K45
PDF BibTeX XML Cite
Full Text: DOI

On families of constrictions in the model of an overdamped Josephson junction. (English. Russian original) Zbl 1476.37100

Russ. Math. Surv. 76, No. 2, 360-362 (2021); translation from Usp. Mat. Nauk 76, No. 2, 179-180 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Meromorphic connections over F-manifolds. (English) Zbl 1478.53141

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 171-216 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Equivariant quantum differential equation and \(qKZ\) equations for a projective space: Stokes bases as exceptional collections, Stokes matrices as Gram matrices, and B-Theorem. (English) Zbl 1466.14060

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 101-170 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Primitive forms without higher residue structure and integrable hierarchies. I. (English) Zbl 1466.14012

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometric configurations of singularities of planar polynomial differential systems. A global classification in the quadratic case. (English) Zbl 07372926

Cham: Birkhäuser (ISBN 978-3-030-50569-1/hbk; 978-3-030-50570-7/ebook). xii, 699 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stokes phenomenon arising in the confluence of the Gauss hypergeometric equation. (English) Zbl 1470.34234

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 101-158 (2020).
MSC:  34M03 34M35 34M40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Toward geometric time minimal control without Legendre condition and with multiple singular extremals for chemical networks. (English) Zbl 1457.92006

Kotas, Jakob (ed.), Advances in nonlinear biological systems: modeling and optimal control. Selected papers based on the presentations at the special session on mathematical methods and models in medicine at the American Mathematical Society (AMS)’s spring Central and Western joint sectional meeting, Honolulu, HI, USA, March 22–24, 2019. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 11, 1-34 (2020).
MSC:  92B05 49K15 58K45
PDF BibTeX XML Cite
Full Text: arXiv

Group algebras acting on the space of solutions of a special double confluent Heun equation. (English. Russian original) Zbl 1454.82051

Theor. Math. Phys. 204, No. 2, 967-983 (2020); translation from Teor. Mat. Fiz. 204, No. 2, 153-170 (2020).
MSC:  82D55 81R10 34M35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software